# SDR CA150209003

- Difficulty date: February 1, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spur Gear
- Part number: 47180
- Condition: Spun
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW OBSERVED THREE RED LIGHTS ON THE LG CONTROL PANEL, INDICATING THAT THE LG DID NOT RETRACT.  THE CREW ELECTED TO PERFORM AN AIR TURN BACK & LANDED.  FOUND BOTH NWS RVDT SPUR GEARS WITH LOOSE COLLARS, RESULTING IN SLIPPAGE & THE RVDT GOING OUT OF RIG.  THE SPUR GEARS WERE REPLACED & THE RVDT`S RIGGED.  THE HARNESS IS BEING REPLACED AS A PRECAUTIONARY MEASURE DUE TO 3 INCIDENTS.  FUNCTIONS COMPLETED SATISFACTORY.  DESIGNED SPUR GEAR BEING INTRODUCED TO CORRECT SLIPPAGE.
